# SDR GUUA93757061709D

- Difficulty date: June 17, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 29,062 hours, 35,789 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP DISCOVERED LT WING FWD SPAR AFT FLANGE AREA 3 HAS CORROSION.  REMOVED CORROSION AND INSTALLED REPAIR STRAP.
